Volume 15, Issue 3
The Optimal Preconditioning in the Domain Decomposition Method for Wilson Element

M. Wang & S. Zhang

DOI:

J. Comp. Math., 15 (1997), pp. 193-202

Published online: 1997-06

Preview Full PDF 141 1678
Export citation
  • Abstract

This paper discusses the optimal preconditioning in the domain decomposition method for Wilson element. The process of the preconditioning is composed of the resolution of a small scale global problem based on a coarser grid and a number of independent local subproblems, which can be chosen arbitrarily. The condition number of the preconditioned system is estimated by some characteristic numbers related to global and local subproblems. With a proper selection, the optimal preconditioner can be obtained, while the condition number is independent of the scale of the problem and the number of subproblems.

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-15-193, author = {}, title = {The Optimal Preconditioning in the Domain Decomposition Method for Wilson Element}, journal = {Journal of Computational Mathematics}, year = {1997}, volume = {15}, number = {3}, pages = {193--202}, abstract = { This paper discusses the optimal preconditioning in the domain decomposition method for Wilson element. The process of the preconditioning is composed of the resolution of a small scale global problem based on a coarser grid and a number of independent local subproblems, which can be chosen arbitrarily. The condition number of the preconditioned system is estimated by some characteristic numbers related to global and local subproblems. With a proper selection, the optimal preconditioner can be obtained, while the condition number is independent of the scale of the problem and the number of subproblems. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9199.html} }
TY - JOUR T1 - The Optimal Preconditioning in the Domain Decomposition Method for Wilson Element JO - Journal of Computational Mathematics VL - 3 SP - 193 EP - 202 PY - 1997 DA - 1997/06 SN - 15 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9199.html KW - AB - This paper discusses the optimal preconditioning in the domain decomposition method for Wilson element. The process of the preconditioning is composed of the resolution of a small scale global problem based on a coarser grid and a number of independent local subproblems, which can be chosen arbitrarily. The condition number of the preconditioned system is estimated by some characteristic numbers related to global and local subproblems. With a proper selection, the optimal preconditioner can be obtained, while the condition number is independent of the scale of the problem and the number of subproblems.
M. Wang & S. Zhang. (1970). The Optimal Preconditioning in the Domain Decomposition Method for Wilson Element. Journal of Computational Mathematics. 15 (3). 193-202. doi:
Copy to clipboard
The citation has been copied to your clipboard